Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 18 found articles
 
 
  On the Number of Inner Iterations Per Outer Iteration of a Globally Convergent Algorithm for Optimization with General Nonlinear Inequality Constraints and Simple Bounds
 
 
Title: On the Number of Inner Iterations Per Outer Iteration of a Globally Convergent Algorithm for Optimization with General Nonlinear Inequality Constraints and Simple Bounds
Author: A. R. Conn
N. Gould
Ph. L. Toint
Appeared in: Computational optimization and applications
Paging: Volume 7 (1997) nr. 1 pages 29 p.
Year: 1997-01
Contents:
Publisher: Kluwer Academic Publishers, Boston, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands